Annales Academię Scientiarum Fennicę
Volumen 33, 2008, 87-99


Miroslav Pavlovic and Kehe Zhu

Univerzitet u Beogradu, Matematicki Fakultet
Studentski Trg 16, 11001 Belgrade, P.P. 550, Serbia; pavlovic 'at'

SUNY, Department of Mathematics
Albany, NY 12222, U.S.A.; kzhu 'at'

Abstract. We obtain several new characterizations for the standard weighted Bergman spaces Ap\alpha on the unit ball of Cn in terms of the radial derivative, the holomorphic gradient, and the invariant gradient.

2000 Mathematics Subject Classification: Primary 32A36; Secondary 46E20.

Key words: Bergman spaces, radial derivative, gradient, invariant gradient.

Reference to this article: M. Pavlovic and K. Zhu: New characterizations of Bergman spaces. Ann. Acad. Sci. Fenn. Math. 33 (2008), 87-99.

Full document as PDF file

Copyright © 2008 by Academia Scientiarum Fennica